# SDR TWAA0015003

- Difficulty date: September 8, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 60,937 hours, 16,066 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE NUMBER 8 L/E SLAT, I/B END T/E WEDGE REPAIR I/B EDGE HAD DELAMINATED.  RE-BONDED EDGES ON SLAT PER SRM 51-70-03, PAGE 27 TO 48.
